# SDR CA020829003

- Difficulty date: August 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 25,614 hours
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244405
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) - DURING STARTUP,  RT ENGINE WOULD ONLY PRODUCE 8 LBS OF TORQUE.- FUEL CONTROL UNIT FOUND FAULTY.  UNIT REPLACED WITH OVERHAUL, THIS UNIT ALSO 'FAILS', RETIRMED TO OVERHAUL SHOP.  SECOND OVERHAUL UNIT INSTALLED, AIRCRAFT RETURNED TO SERVICE.  ORIGINAL FCU SENT TO OVERHAUL SHOP FOR TESTING AND STRIP REPORT.
